By Topic

Quadratic phase integration using a Chebyshev expansion

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
R. Pogorzelski ; TRW Space and Technology Group, Redondo Beach, CA, USA

An integration algorithm is described which is particularly effective in the numerical treatment of integrands having rapidly varying phase and slowly varying amplitude. The algorithm involves approximating the phase function by a quadratic polynomial and rewriting the integrand without approximation as a slowly varying function multiplied by this quadratic phase exponential. The slowly varying function is then approximated by Chebyshev expansion and the desired integral is thus expressed as a sum of constituent integrals with integrands containing a Chebyshev polynomial multiplied by the quadratic phase factor. These constituent integrals are computed by means of LU decomposition applied to a system of linear equations with a banded coefficients matrix. Example results are presented indicating that a substantial reduction in computation time may be realized by means of this approach.

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:33 ,  Issue: 5 )